MathSciNet Relay Station
MathSciNet bibliographic data
MR2452599 35Q35 (35B65 35D10 76D03 76W05)
Chen, Qionglei; Miao, Changxing; Zhang, Zhifei On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations. Comm. Math. Phys. 284 (2008), no. 3, 919–930.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement